You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Extension of Rolle's Theorem

J. F. McCulloch
Annals of Mathematics
Vol. 4, No. 1 (Feb., 1888), pp. 5-8
Published by: Annals of Mathematics
DOI: 10.2307/1967400
Stable URL:
Page Count: 4
Subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
Extension of Rolle's Theorem
We're having trouble loading this content. Download PDF instead.

Page Thumbnails